# SDR R7MR34343

- Difficulty date: December 1, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N427AE
- Make and model: Urocop EC135P1
- Aircraft serial: 0162
- Engine: Pwa PW206B
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 315152
- Part serial: 2986
- Condition: Shorted
- Location: Tail
- Part time: 52 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE.  INTERNAL SHORT CIRCUIT.  REGISTERS 1 OHM RESISTENCE WHICH INDICATES NO ELECTRICAL FLOW TO THE BULB.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
